Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 63, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 25, 2007, 4:05 PM CDT for Barton County, Missouri. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2007, 4:05 PM CDT (21:05 UTC)
- Expired
- Apr 25, 2007, 5:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Barton County, MO
The radar
The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:11 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -301 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 252105 SVRSGF MOC011-252200- /O.NEW.KSGF.SV.W.0063.070425T2105Z-070425T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 405 PM CDT WED APR 25 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEAST BARTON COUNTY IN SOUTHWEST MISSOURI... * UNTIL 500 PM CDT. * AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 9 MILES SOUTHWEST OF BOSTON...OR 10 MILES NORTH OF CARTHAGE...MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GOLDEN CITY BY 430 PM CDT. THE TOWNS OF BOSTON AND KENOMA ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3745 9434 3736 9443 3736 9409 3751 9407 $$ IZZI
1 follow-up statement
000 WWUS53 KSGF 252118 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 418 PM CDT WED APR 25 2007 MOC011-252200- /O.CON.KSGF.SV.W.0063.000000T0000Z-070425T2200Z/ BARTON MO- 418 PM CDT WED APR 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR EASTERN BARTON COUNTY... AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR OAKTON...OR JUST SOUTHEAST OF LAMAR...MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN BARTON COUNTY...INCLUDING THE TOWNS OF LAMAR...IRWIN AND MILFORD. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3764 9431 3736 9443 3736 9409 3765 9409 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:37 PM CDT, 28 minutes earlier.
Area forecast discussion, Apr 25, 3:37 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 337 PM CDT WED APR 25 2007 .DISCUSSION... MESO DISCUSSION... ACTIVITY DEVELOPING OVER EXTREME SE KS GETTING A LITTLE BETTER ORGANIZED WITHIN THE PAST HOUR. TO THIS POINT...SEVERE WX REPORTS UPSTREAM HAVE BEEN OF DIME/PENNY HAIL AND IT APPEARS THAT AVAILABLE CAPE IN THE -10C TO -30C LAYER IS A LITTLE TOO LOW AND MORE SUPPORTIVE OF PENNY TO QUARTER HAIL. HAVING SAID THAT...WITH CONTINUALLY LOWERING FREEZING AND WET BULB ZERO LEVELS...WILL NEED TO RECALIBRATE HAIL GROWTH POTENTIAL EVERY FEW HOURS. WHILE PRIMARY ISSUE WILL BE HAIL...TOR RISK IS STILL A CONCERN. LOW LEVEL CAPE AND 0-1KM SR HELICITY MAXIMIZED OVER NE OK INTO FAR SW MO. THIS WILL CONTINUE A SLOW SHIFT TO THE NORTHEAST THIS AFTERNOON WITH 150-200 J/KG IN THE LOWEST FEW KILOMETERS. WITH TEMPS IN THE LOW TO MID 70S...AND DECENT MID LEVEL LAPSE RATES OVER SW AND S MO...INCREASING LOW LEVEL HELICITIES ARE A CONCERN. AS A RESULT... TOR WATCH WILL BE FORTHCOMING UNTIL FROM NEOSHO TO SPRINGFIELD TO ROBY ON SOUTH. GAGAN FORECAST DISCUSSION... MAIN FOCUS IN THE SHORT TERM WILL BE ONGOING CONVECTION AND SEVERE WEATHER POTENTIAL THIS EVENING INTO THE OVERNIGHT HOURS. THUNDERSTORMS HAVE CURRENTLY DEVELOPED OVER EASTERN KANSAS AND OKLAHOMA...WITHIN THE AREA OF STRONG LOW PRESSURE. THE LOW WILL CONTINUE TO MOVE TO THE NORTHEAST THROUGH THE REGION THIS EVENING THROUGH THE OVERNIGHT HOURS. THE SHOWERS AND THUNDERSTORMS WILL MOVE AND DEVELOP ACROSS THE REGION ALONG THE LOW AS IT PROPAGATES TO THE NORTHEAST. THE REGION REMAINS IN THE WARM SECTOR OF THE AREA OF LOW PRESSURE. THE SUN WAS ABLE TO PEAK OUT TODAY AS THE PRIEST CLOUD DECK THIS MORNING HAS SCATTERED OUT FROM WEST TO EAST. THIS HAS ALLOWED WARMING TO OCCUR. CAPE VALUES ARE AROUND THE 1000 J/KG GENERATE WITH 0-3KM CAPE AROUND 150 J/KG. 0-6KM BULK SHEAR IS AROUND 40KTS. WITH THE SHEAR AND THE LOW LEVEL INSTABILITY...THERE WILL BE A TORNADO THREAT THIS EVENING...MAINLY SOUTH OF I-44. NOT LOOKING AT A WIDESPREAD OUT BREAK...BUT CANNOT RULE AT A FEW BRIEF WEAK TORNADOES THIS EVENING. THE MID LAYERS OF THE ATMOSPHERE WILL CONTINUE TO COOL THIS EVENING. MID LEVEL LAPSE RATES ARE NOT THAT IMPRESSIVE... HOWEVER WITH THE SHEAR AND COOL TEMPERATURES ALOFT...SEVERE HAIL UP TO THE SIZE OF QUARTERS/WALNUTS ARE POSSIBLE. THE LOW WILL CONTINUE TO TRACK TO THE NORTHEAST TONIGHT AND WILL BEGIN TO PUSH OUT OF THE AREA TOMORROW AFTERNOON. WRAP AROUND RAIN WILL BE POSSIBLE OVER THE AREA BEHIND THE LOW MOVES OUT. BY TOMORROW EVENING THE RAIN CHANCES WILL HAVE MOVED TO THE EAST. A SHORTWAVE RIDGE WILL BUILD IN BEHIND THIS SYSTEM ON FRIDAY...OUT AHEAD OF A QUICK MOVING SHORTWAVE. THE SHORTWAVE WILL CLIP THE WESTERN AND SOUTHERN PORTIONS OF THE CWA. THE GULF WILL REMAIN OPEN AND SOUTHERLY WINDS WILL CONTINUE TO ALLOW FOR ENOUGH MOISTURE TO CREATE PRECIPITATION CHANCES FOR FRIDAY NIGHT AND SATURDAY. SATURDAY AN UPPER LEVEL RIDGE WILL BUILD INTO THE AREA BRINGING WARMING AND DRY WEATHER INTO THE AREA INTO THE START OF THE WORK WEEK. HIGHS IN THE UPPER 70S AND 80S WILL ONCE AGAIN OCCUR OVER THIS TIME FAME. MID WEEK AN UPPER LEVEL LOW OVER THE SOUTHWEST US WILL MOVE TOWARDS THE AREA BRINGING THUNDERSTORM CHANCE ON WEDNESDAY. WISE && .AVIATION... FOR THE 18Z TAF PACKAGE...PRIMARY FORECAST CONCERNS REVOLVE AROUND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. MVFR CIGS HAVE BROKEN AND LIFTED A BIT WITH MIXING. STILL COULD SEE A TRANSIENT HIGH END MVFR CIG LEVEL SEEP IN ONCE IN A WHILE...BUT NOT A MAJOR CONCERN. OF MORE IMPORTANCE IS TSRA BEGINNING TO DEVELOP IN THE WARM SECTOR AHEAD OF THE SFC LOW OVER SE KS. STORMS HAVE BEGUN TO FIRE AND WILL EVENTUALLY APPROACH JLN AND SGF THIS AFTERNOON. HAVE MAINTAINED VCTS WORDING GIVEN UNCERTAINTY IN TIMING...HOWEVER WILL UPDATE AS RADAR TRENDS DICTATE. HAIL WILL BE A CONCERN WITH THIS ACTIVITY. TONIGHT...THE UPPER LOW OVER KANSAS WILL SLOWLY...BUT STEADILY... SHIFT TO THE EAST. LARGE AREA OF INITIALLY MVFR...THEN IFR CIGS HAVE BEEN OBSERVED WITH THE CLOUD DECK ON THE BACK SIDE OF THIS LOW. HAVE TAKEN AN INITIAL STAB AT LOWERING CIGS WITH WINDS SHIFTING OVERNIGHT. HAVE INCLUDED A MENTION OF -SHRA AS WELL. IFR CIGS ARE EXPECTED TO PERSIST WELL INTO THURSDAY. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Apr 25, 3:45 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 345 PM CDT WED APR 25 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT WED APR 25 2007 ...SCATTERED SEVERE STORMS POSSIBLE THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS WITH... HAIL TO THE SIZE OF QUARTERS... DAMAGING WIND IN EXCESS OF 60 MPH... ISOLATED TORNADOES AND... LOCALIZED FLOODING. AREAS AFFECTED AND TIMING: THUNDERSTORMS WITH LARGE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH ARE EXPECT ACROSS MUCH OF THE OZARKS THROUGH THIS EVENING. IN ADDITION...ISOLATED TORNADOES ARE POSSIBLE ACROSS EXTREME SOUTHEAST KANSAS AS WELL AS WESTERN AND SOUTHERN MISSOURI. LOCALIZED FLOODING WILL ALSO BE POSSIBLE THROUGHOUT THE OZARKS IN LOW LYING AREAS...ESPECIALLY IN LOCATIONS WHICH RECEIVED HEAVY RAINFALL AND FLOODING DURING YESTERDAYS HEAVY RAIN. DISCUSSION: A STRONG SURFACE LOW PRESSURE SYSTEM WILL TRACK EASTWARD ACROSS SOUTHEASTERN KANSAS TODAY AND INTO SOUTHWEST MISSOURI BY EARLY THIS EVENING. A WARM FRONT WILL EXTEND EASTWARD FROM THE LOW ACROSS CENTRAL MISSOURI WITH A COLD FRONT EXTENDING SOUTHWARD FROM THE LOW INTO EASTERN OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION AHEAD OF THE COLD FRONT THIS AFTERNOON. ENOUGH INSTABILITY IS AVAILABLE ACROSS EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI TO SUPPORT SEVERE THUNDERSTORMS. IN ADDITION ENOUGH WIND SHEAR...OR THE CHANGE IN WIND SPEED AND DIRECTION WITH HEIGHT...WILL BE PRESENT OVER EXTREME SOUTHEAST KANSAS AS WELL AS WESTERN AND SOUTHERN MISSOURI TO SUPPORT ISOLATED TORNADO DEVELOPMENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS SHOULD END FROM WEST TO EAST ON THURSDAY MORNING AS THE LOW PRESSURE SHIFTS EAST OF THE AREA INTO EASTERN MISSOURI. SEVERE THUNDERSTORMS ARE NOT EXPECTED. ANOTHER UPPER DISTURBANCE WILL PUSH THROUGH THE AREA ON FRIDAY AND FRIDAY NIGHT BRINGING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...ESPECIALLY OVER SOUTHEAST KANSAS AND FAR WESTERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG/GAGAN
In the hours before
Special weather statement, Apr 25, 12:18 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1218 PM CDT WED APR 25 2007 KSZ073-251800- BOURBON- 1218 PM CDT WED APR 25 2007 ...SIGNIFICANT WEATHER ALERT FOR BOURBON COUNTY UNTIL 100 PM CDT... AT 1214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR REDFIELD...OR 6 MILES WEST OF FORT SCOTT...AND MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH ARE EXPECTED WITH THIS STORM. GAGAN
Special weather statement, Apr 25, 1:21 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 121 PM CDT WED APR 25 2007 KSZ073-097-101-MOZ055>057-066>069-077>081-088>096-101>105-252030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR- HICKORY-CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE- GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-MCDONALD- BARRY-STONE-TANEY-OZARK- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE... GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...ANDERSON...PINEVILLE...MONETT...CASSVILLE... KIMBERLING CITY...GALENA...BRANSON...FORSYTH...GAINESVILLE... THEODOSIA 121 PM CDT WED APR 25 2007 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 3 COUNTIES IN SOUTHEAST KANSAS BOURBON CHEROKEE CRAWFORD IN MISSOURI THIS WATCH INCLUDES 26 COUNTIES IN CENTRAL MISSOURI BENTON CAMDEN HICKORY MILLER MORGAN ST. CLAIR IN SOUTHWEST MISSOURI BARRY BARTON CEDAR CHRISTIAN DADE DALLAS DOUGLAS GREENE JASPER LACLEDE LAWRENCE MCDONALD NEWTON OZARK POLK STONE TANEY VERNON WEBSTER WRIGHT THIS INCLUDES THE CITIES OF...ANDERSON...APPLETON CITY...AURORA... AVA...BAXTER SPRINGS...BOLIVAR...BRANSON...BUFFALO...CAMDENTON... CARTHAGE...CASSVILLE...COLE CAMP...COLUMBUS...EL DORADO SPRINGS... ELDON...FORSYTH...FORT SCOTT...GAINESVILLE...GALENA... GREENFIELD...HERMITAGE...JOPLIN...KIMBERLING CITY...LAKE OZARK... LAMAR...LEBANON...MANSFIELD...MARSHFIELD...MONETT... MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NEVADA...NIXA... OSAGE BEACH...OSCEOLA...OZARK...PINEVILLE...PITTSBURG... REPUBLIC...ROGERSVILLE...SPRINGFIELD...STOCKTON...THEODOSIA... VERSAILLES AND WARSAW. WISE
Local storm report, Apr 25, 3:10 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 PM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL SCAMMON 37.28N 94.82W
04/25/2007 E0.75 INCH CHEROKEE KS EMERGENCY MNGR
&&
IZZISpecial weather statement, Apr 25, 3:13 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 313 PM CDT WED APR 25 2007 KSZ101-252030- CHEROKEE- 313 PM CDT WED APR 25 2007 ...SIGNIFICANT WEATHER ALERT FOR CHEROKEE COUNTY UNTIL 330 PM CDT... AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COLUMBUS...AND MOVING NORTH AT 25 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
Special weather statement, Apr 25, 3:19 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 319 PM CDT WED APR 25 2007 KSZ097-252045- CRAWFORD- 319 PM CDT WED APR 25 2007 ...SIGNIFICANT WEATHER ALERT FOR CRAWFORD COUNTY UNTIL 345 PM CDT... AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHEROKEE...AND MOVING NORTH AT 20 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. IZZI
Special weather statement, Apr 25, 3:47 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 347 PM CDT WED APR 25 2007 KSZ073-097-101-MOZ055>057-066>069-077>081-088-089-252200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR- HICKORY-CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE... GREENFIELD 347 PM CDT WED APR 25 2007 SEVERE THUNDERSTORM WATCH 187 REMAINS VALID UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 3 COUNTIES IN SOUTHEAST KANSAS BOURBON CHEROKEE CRAWFORD IN MISSOURI THIS WATCH INCLUDES 14 COUNTIES IN CENTRAL MISSOURI BENTON CAMDEN HICKORY MILLER MORGAN ST. CLAIR IN SOUTHWEST MISSOURI BARTON CEDAR DADE DALLAS JASPER LACLEDE POLK VERNON THIS INCLUDES THE CITIES OF...APPLETON CITY...BAXTER SPRINGS... BOLIVAR...BUFFALO...CAMDENTON...CARTHAGE...COLE CAMP...COLUMBUS... EL DORADO SPRINGS...ELDON...FORT SCOTT...GREENFIELD...HERMITAGE... JOPLIN...LAKE OZARK...LAMAR...LEBANON...NEVADA...OSAGE BEACH... OSCEOLA...PITTSBURG...STOCKTON...VERSAILLES AND WARSAW. MOZ082-090>097-101>105-252200- TEXAS-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS- HOWELL-MCDONALD-BARRY-STONE-TANEY-OZARK- INCLUDING THE CITIES OF...HOUSTON...CABOOL...SPRINGFIELD... MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NEOSHO... AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WEST PLAINS... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA 347 PM CDT WED APR 25 2007 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 189 UNTIL 10 PM CDT THIS EVENING WHICH REPLACES A PORTION OF SEVERE THUNDERSTORM WATCH 187. THE NEW WATCH IS VALID FOR THE FOLLOWING AREAS IN MISSOURI THE NEW WATCH INCLUDES 12 COUNTIES IN SOUTHWEST MISSOURI BARRY CHRISTIAN DOUGLAS GREENE LAWRENCE MCDONALD NEWTON OZARK STONE TANEY WEBSTER WRIGHT THIS INCLUDES THE CITIES OF...ANDERSON...AURORA...AVA...BRANSON... CASSVILLE...FORSYTH...GAINESVILLE...GALENA...KIMBERLING CITY... MANSFIELD...MARSHFIELD...MONETT...MOUNT VERNON...MOUNTAIN GROVE... NEOSHO...NIXA...OZARK...PINEVILLE...REPUBLIC...ROGERSVILLE... SPRINGFIELD AND THEODOSIA. THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 189 IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING AREAS IN MISSOURI THIS WATCH INCLUDES 2 COUNTIES IN SOUTH CENTRAL MISSOURI HOWELL TEXAS THIS INCLUDES THE CITIES OF...CABOOL...HOUSTON... WEST PLAINS AND WILLOW SPRINGS. WISE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:06 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 39 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 62 min |
| Apr 24, 8:03 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 57 min |
| Apr 24, 8:04 PM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Apr 24, 8:12 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Apr 24, 9:26 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 68 min |
| Apr 24, 9:26 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 64 min |
| Apr 24, 9:44 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 61 min |
| Apr 24, 9:54 PM CDT | Tornado Warning | SGF | Douglas | 38 min |
| Apr 24, 10:12 PM CDT | Flash Flood Warning | SGF | Camden, Laclede, Pulaski | 6 hr |
| Apr 24, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 42 min |
| Apr 25, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 12 min |
| Apr 25, 5:07 PM CDT | Tornado Warning | SGF | Cedar, St. Clair | 20 min |
| Apr 25, 6:34 PM CDT | Flash Flood Warning | SGF | Benton, Hickory, St. Clair | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.